MAUDE Adverse Event Report: VYAIRE MEDICAL. LONG PAT CKT,F&P850, BOX 4, 31A; VENTILATOR, HIGH FREQUENCY

VYAIRE MEDICAL. LONG PAT CKT,F&P850, BOX 4, 31A; VENTILATOR, HIGH FREQUENCY
Model Number LONG PAT CKT,F&P850, BOX 4, 31A
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/08/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
At this time, vyaire has not received the suspect device for evaluation.Any additional information received from the customer will be included in a follow-up report.
 
Event or Problem Description
The customer reported a defective 3100a circuit, the customer explained that when they connect the circuit on the unit, the heater alarmed, they tried a new temp ports and humidifier but the device still alarming.The customer replaced the circuit and solved the issue.The problem happened while connected on a patient, however, the customer also confirmed that there was no harm or injury that was associated with the event.
 
Additional Manufacturer Narrative
Device evaluation: g4, h2, h3, h6 and h10.Result of investigation: the vyaire failure analysis laboratory performed functional test on the sample received and no deviations to manufacturer specification were found.Therefore the defect reported by the customer was not confirmed and root cause cannot be determined.

Brand Name
LONG PAT CKT,F&P850, BOX 4, 31A
Common Device Name
VENTILATOR, HIGH FREQUENCY
Manufacturer (Section D)
VYAIRE MEDICAL.
26125 n. riverwoods blvd.
mettawa IL 60045
MDR Report Key9673498
Report Number8030673-2020-00072
Device Sequence Number401210
Product Code LSZ
UDI-Device Identifier20846446003373
UDI-Public(01)20846446003373
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
P890057
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLONG PAT CKT,F&P850, BOX 4, 31A
Device Catalogue Number773997
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 01/08/2020
Supplement Date Received by Manufacturer03/05/2020
Initial Report FDA Received Date02/05/2020
Supplement Report FDA Received Date03/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;